Alert archive / Wisconsin / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood watch at Jun 11, 2008, 4:17 AM CDT for 10 counties in Wisconsin. It took effect at Jun 12, 2008, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 11, 2008, 4:17 AM CDT (09:17 UTC)
- In effect from
- Jun 12, 2008, 1:00 PM CDT
- Expired
- Jun 12, 2008, 12:38 PM CDT
- In force
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 46 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KGRB 110917 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT WED JUN 11 2008 ...FLOODING POSSIBLE THURSDAY AFTERNOON AND THURSDAY NIGHT... .HEAVY RAINFALL IS EXPECTED ACROSS THE REGION ON THURSDAY AFTERNOON AND THURSDAY NIGHT...IN ADVANCE OF A SLOW MOVING COLD FRONT. ALTHOUGH RAINFALL AMOUNTS WILL VARY ACROSS THE REGION...TOTALS OF 1 TO 3 INCHES...WITH LOCAL HIGHER AMOUNTS...ARE POSSIBLE OVER THE WATCH AREA. THE HEAVY RAINFALL COULD CAUSE FLASH FLOODING OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN...WHERE RECENT HEAVY RAINFALL HAS SATURATED THE SOIL. WIZ035>040-045-048>050-111800- /O.NEW.KGRB.FF.A.0002.080612T1800Z-080613T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON... TWO RIVERS 417 AM CDT WED JUN 11 2008 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE... OUTAGAMIE AND WAUPACA. * FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING * RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE EXPECTED FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. THIS HEAVY RAINFALL MAY CAUSE FLASH FLOODING SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY TO KEWAUNEE...WHERE THE SOIL IS SATURATED FROM LAST WEEKENDS HEAVY RAINFALL. * URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS CONDITIONS FOR MOTORISTS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KIECKBUSCH/KURIMSKI
4 follow-up statements
000 WGUS63 KGRB 111735 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1235 PM CDT WED JUN 11 2008 ...FLOODING POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT... .HEAVY RAINFALL IS EXPECTED ACROSS THE REGION ON THURSDAY AFTERNOON AND THURSDAY NIGHT...IN ADVANCE OF A SLOW MOVING COLD FRONT. ALTHOUGH RAINFALL AMOUNTS WILL VARY ACROSS THE REGION... TOTALS OF 1 TO 3 INCHES...WITH LOCAL HIGHER AMOUNTS...ARE POSSIBLE OVER THE WATCH AREA. THE HEAVY RAINFALL COULD CAUSE FLASH FLOODING OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN... WHERE RECENT HEAVY RAINFALL HAS SATURATED THE SOIL. WIZ035>040-045-048>050-120145- /O.CON.KGRB.FF.A.0002.080612T1800Z-080613T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON... TWO RIVERS 1235 PM CDT WED JUN 11 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND WAUPACA. * FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING * RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE EXPECTED FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. THIS HEAVY RAINFALL MAY CAUSE FLASH FLOODING SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY TO KEWAUNEE... WHERE THE SOIL IS SATURATED FROM LAST WEEKENDS HEAVY RAINFALL. * URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS CONDITIONS FOR MOTORISTS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$
000 WGUS63 KGRB 120137 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 837 PM CDT WED JUN 11 2008 ...FLOODING POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT... .HEAVY RAINFALL IS EXPECTED ACROSS THE REGION ON THURSDAY AFTERNOON AND THURSDAY NIGHT IN ADVANCE OF A SLOW MOVING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL MOVE INTO PORTIONS OF CENTRAL WISCONSIN THURSDAY MORNING...AND THEN SPREAD ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN THURSDAY AFTERNOON AND THURSDAY EVENING. WIZ035>040-045-048>050-121200- /O.CON.KGRB.FF.A.0002.080612T1800Z-080613T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON... TWO RIVERS 837 PM CDT WED JUN 11 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND WAUPACA. * FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING * RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED THURSDAY AFTERNOON AND THURSDAY NIGHT. THIS HEAVY RAINFALL MAY CAUSE FLASH FLOODING SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY TO KEWAUNEE...WHERE THE SOIL IS ALREADY SATURATED FROM LAST WEEKENDS HEAVY RAINFALL. * URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS CONDITIONS FOR MOTORISTS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ ECKBERG
000 WGUS63 KGRB 120926 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CDT THU JUN 12 2008 ...FLOODING POSSIBLE THIS AFTERNOON AND EVENING... .HEAVY RAINFALL IS EXPECTED ACROSS THE REGION THIS AFTERNOON AND EVENING...AS THUNDERSTORMS DEVELOP IN ADVANCE OF A SLOW MOVING COLD FRONT. WIZ035>040-045-048>050-121800- /O.EXT.KGRB.FF.A.0002.080612T1800Z-080613T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON... TWO RIVERS 426 AM CDT THU JUN 12 2008 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND WAUPACA. * FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT * RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED THIS AFTERNOON AND EVENING. THIS HEAVY RAINFALL MAY CAUSE FLASH FLOODING SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY TO KEWAUNEE...WHERE THE SOIL IS ALREADY SATURATED FROM LAST WEEKENDS HEAVY RAINFALL. * URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS CONDITIONS FOR MOTORISTS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KIECKBUSCH
000 WGUS63 KGRB 121738 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1238 PM CDT THU JUN 12 2008 WIZ035>040-045-048>050-121845- /O.CAN.KGRB.FF.A.0002.080612T1800Z-080613T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON... TWO RIVERS 1238 PM CDT THU JUN 12 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER CENTRAL AND SOUTHERN WISCONSIN THROUGH THE EVENING HOURS. EVEN THOUGH THE AREAS COVERED BY THE WATCH WILL LIKELY SEE RAINFALL TOTALS IN THE 1 TO 2 INCH RANGE...IT IS NOT EXPECTED TO FALL IN A SHORT ENOUGH TIME FRAME TO GENERATE FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Jun 11, 3:57 AM CDT, 20 minutes earlier.
Area forecast discussion, Jun 11, 3:57 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT WED JUN 11 2008 .SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERN IS HEAVY RAIN...SVR TSTM AND FLOODING POTENTIAL ON THURSDAY. A WEAK PNUEMONIA FRONT WAS WORKING ITS WAY SOUTH THROUGH THE FA THIS MORNING...CAUSING NE WINDS TO INCREASE BRIEFLY ALONG THE LKSHR AND BRINGING SOME PATCHES OF LOW STRATUS INTO PARTS OF NE/EC WI. SOME WEAK ELEVATED CONVECTION...WITH ISOLD LTG STRIKES...WAS OCCURRING ACROSS THE RGN...IN RESPONSE TO INCREASING WAA/ISENT LIFT. THIS RAIN WAS FALLING FROM A MID-LEVEL CLOUD DECK...AND WAS QUITE LIGHT. HAVE ADJUSTED POPS A BIT TODAY INTO TONIGHT TO ACCOUNT FOR A WEDGE OF DRIER AIR THAT WILL WORK ITS WAY INTO THE FA. EXPECT THE ELEVATED CONVECTION TO DRIFT NORTHWARD TODAY...WITH THE BEST CHC OF PCPN IN OUR NW COUNTIES...WHERE THE BEST MOISTURE CONVERGENCE WILL BE FOCUSED. HAVE ACTUALLY PULLED PCPN OUT OF THE FOX VALLEY/LKSHR COUNTIES FOR TONIGHT...AS MODELS ARE CONSISTENT WITH THIS TREND. SIDED WITH MAV GUIDANCE FOR TODAY AND TONIGHT...AS THE NAM APPEARED TO BE TOO COOL. ATTENTION TURNS TO THE APPROACHING COLD FRONT ON THURSDAY. INCREASING SOUTH WINDS AND A 40-50 KT LLJ IN ADVANCE OF THIS FRONT WILL DRAW A VERY MOIST AIR MASS INTO THE RGN. WITH 850 MB DEW POINTS INCREASING TO 13-15 C...K-INDEX VALUES IN THE UPPER 30S...AN IMPRESSIVE THETA-E RIDGE AND PRECIPITABLE WATER VALUES AROUND 250% OF NORMAL... THE ATMOSPHERE IS PRIMED FOR HEAVY RAINFALL. WITH A SLOW MOVG COLD FRONT AND UPPER LEVEL FLOW RUNNING PARALLEL TO THE FRONT...TRAINING CELLS ARE LIKELY. HAVE FOLLOWED THE LEAD OF THE SURROUNDING OFFICES AND ISSUED A FLASH FLOOD WATCH FOR C/EC WI...WHERE ROUGHLY 2-4 INCHES OF RAIN FELL OVER THE WEEKEND...AND THE GROUND IS SATURATED. ALSO NEED TO BE CONCERNED WITH SVR TSTM POTENTIAL...AS SPC HAS OUR ENTIRE CWA IN THE SLGT RISK. DEEP LYR SHEAR IS QUITE STG...BUT THERE IS A CONCERN ABOUT THE DEGREE ON INSTABILITY...WITH THE NAM SHOWING CAPES AROUND 2000 J/KG...WHILE THE GFS SHOWS WELL LESS THAN 1000 J/KG. IF ENOUGH INSTABILITY IS PRESENT...SUPERCELLS OR BOWING SEGMENTS WITH DAMAGING WINDS APPEAR TO BE THE MAIN THREAT. FOR NOW...WILL JUST FOCUS ON THE HEAVY RAINFALL THREAT. .LONG TERM...THURSDAY NITE THRU TUESDAY. FORECAST FOCUS ON PRECIPITATION CHANCE THRU THE PERIOD. THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE THURSDAY NITE AS THE FRONT MAKES ITS WAY THRU THE STATE. THE SEVERE AND FLOODING THREAT THURSDAY NITE WILL MAINLY BE ACROSS EAST CENTRAL AND NORTHEAST WISCONSIN AHEAD OF AND ALONG THE FRONT. WITH 40 TO 50 KNOTS OF WIND JUST A FEW THOUSAND FT ABOVE THE GROUND AND WET BULB ZERO HEIGHTS ABOVE 10K FT THE MAIN SEVERE WEATHER THREAT APPEARS TO BE DAMAGING WINDS. THE FRONT SWEEPS EAST OF THE CWA BY FRIDAY MORNING...WITH THIS PERIOD LOOKING DRY. HOWEVER DURING THE AFTERNOON HOURS A FEW HUNDRED J/KG OF CAPE BUILDS WITH LOW LEVEL LAPSE RATES OF 8 TO 10 CELSIUS/KM. WITH THESE PARAMETERS IN PLACE AND THE MODELS GENERATING SOME QPF WILL FLIP THE PRECIP CHANCES WITH A DRY FRIDAY MORNING AND A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON. THE ACTIVE PATTERN CONTINUES AS A SERIES OF WEAK LOWS MOVE THRU THE WESTERN GREAT LAKES FROM SATURDAY TO SUNDAY NITE. GIVEN THE AGREEMENT OF THE MODELS IN GENERATING PRECIP FROM THESE DISTURBANCES WILL PUT A CHANCE IN THESE PERIODS AS THE EXACT TIMING COULD VARY FROM RUN TO RUN. THE PATTERN DOES NOT CHANGE UNTIL MONDAY AND TUESDAY WHEN HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. ALTHOUGH THE GFS LINGERS PRECIP INTO MONDAY...WILL NOT CHANGE THE FORECAST OUT THAT FAR THIS RUN AND LEAVE IT DRY. && .AVIATION...SOME PATCHY LOW CLOUDS WERE OCCURRING OVER NE/EC WI... IN ASSOCIATION WITH A COLD FRONTAL BOUNDARY. ATTM...IT APPEARS THAT THESE WILL NOT LINGER OVER ANY GIVEN SITE FOR MORE THAN A FEW HOURS. ASIDE FROM THE PATCHY IFR/LIFR CIGS EARLY TODAY AND LCL MVFR VSBYS WITH ANY TSTMS THAT DEVELOP...EXPECT MAINLY VFR CONDITIONS. LLWS WILL INCREASE THIS EVG AS A LLJ DEVELOPS ACROSS THE AREA. THIS LLJ WILL FOCUS MOST OF THE PCPN OVER NC WI OVERNIGHT. ON THURSDAY...A LARGE TSTM COMPLEX IS EXPECTED TO SHIFT EAST ACROSS THE FORECAST AREA DURING THE LATE MORNING AND AFTERNOON. THIS COMPLEX WILL LIKELY PRODUCE TORRENTIAL RAINFALL...AND POSSIBLY SOME DAMAGING WINDS. && .GRB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR WIZ035>040-045-048>050. && KIECKBUSCH/KURIMSKI
Hazardous weather outlook, Jun 10, 3:39 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT TUE JUN 10 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 339 PM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...BUT SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH FRIDAY. HEAVY RAINFALL IS POSSIBLE. THE BEST CHANCE FOR SEVERE WEATHER WILL BE THURSDAY AND THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. THUNDERSTORMS ARE POSSIBLE DURING THE UPCOMING WEEKEND. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-111100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 339 PM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...BUT SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH FRIDAY. THE BEST CHANCE FOR SEVERE WEATHER WILL BE THURSDAY AND THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. THUNDERSTORMS ARE POSSIBLE DURING THE UPCOMING WEEKEND. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MG/JS
Nearby
Flash Flood Watches in Wisconsin, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.